| Model Number |
35216 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 04 may 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced six different incidences, which were associated with separate units.This is the fifth of six reports.Refer to 3011270181-2022-00028 for the first report.Refer to 3011270181-2022-00029 for the second report.Refer to 3011270181-2022-00030 for the third report.Refer to 3011270181-2022-00031 for the fourth report.Refer to 3011270181-2022-00033 for the sixth report.It was reported that the tube popped off; the therapist stated that they had to replace tube.There was no reported injury.